# SDR SWAA2025043020771

- Difficulty date: April 1, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N7828A
- Make and model: Boeing 737-7CT
- Aircraft serial: 33697
- Aircraft time: 71,479 hours, 37,548 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BRAKE PANEL FLOOR STRUCTURE LOCATED STA540 AND LBL 1 AT PASSENGER CABIN 2025-238184<[01] REPLACED BRAKE PANEL FLOOR STRUCTURE LOCATED STA540 AND BETWEEN LBL 0 AND LBL 24.75 AT CENTER PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG: 143A0060 SHEET: 36 REV A ; SEE INDIVIDUAL SIGNOFFS BELOW.;[02] TASK CARD COMPLETED  REPLACED BRAKE PANEL FLOOR STRUCTURE LOCATED STA540 AND BETWEEN LBL 0 AND LBL 24.75 AT CENTER PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG: 143A0060 SHEET: 36 REV A ; SEE INDIVIDUAL SIGNOFFS BELOW.
